# SDR SCNA20201008113

- Difficulty date: September 19, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 1016, STR 24R TERMINAL FITTING.  CORROSION ON STR 24R TERMINAL FITTING BS 1016 FOUND TO BE OUT OF LIMITS, DUE TO NO SRM ALLOWABLE DAMAGE LIMITS FOR THIS PART.  REMOVED TERMINAL FITTING.  LOCATED, DRILLED AND INSTALLED NEW FITTING, PER SRM 51-40-05, SRM 51-40-02 AND BOEING DRAWING 147A0070.
